aw andrea i really do feel you.... and i agree you should possibly talk to a counselor or something just so you can get it out to a professional who can possibly help if needed ... some of this might be adjusting to the switch in meds ... even though its been a couple months it sometimes takes that long for the new meds to kick in ... and add that on top of everything else and its a heck of alot to deal with specially in the holidays too ...
its good you are posting about it at least ... getting it out is really good ...
ive struggled with severe depression in my life ... due to some extremly difficult personal stuff ... and my own personal choice was to refuse any kind of medication .. but thats just me .. i dont even take tylenol or anything for a head ache i find more homeopathic ways ... i know thats not for everyone though and it isnt advisable in all situations but ive always been scared of drugs that mess with my brain .... my birth mother was drugged instead of actually dealing with stuff and it really messed her up permanantly and she was never the same and eventually literally lost her mind ... she was given electric shock therapy and a ton of drugs to "cure" her of her "situation" which wasnt a situation at all
my sister is on antidepressants and has been for a long time ... i know she was on zoloft but is on something else now and the do seem to work for her whcih is great ... she also used to cut herself ALOT ... she is doing much better now ...
i know its so hard to get through stuff when your friends are far away or busy and you feel all alone ... but ur not alone girl ... u gota forum full of keet addicts who care about you and only want the best for you:)
and im always awake all night long if you ever wana talk ... i am a total night owl lol
Ive become a night owl again helwa. I am so tired, but I just cant sleep. I can feel my eyes just sinking into my head. I was up at 6am and its now 12am... So I have been awake and working, crying, for 18 hours. My head hurts so bad.
Andrea, It sounds like you have come a long way from where you were when you were cutting yourself. However, you say that you were taking a different medication two months ago and are taking something different now. This is the first time that you have gone through any kind of emotional test, so to speak, since changing. It is extremely important that you include your doctor in your effort to handle this separation. I have been reading your posts for several days and your sadness is indeed sounding like clinical depression. Please don't try to do this on your own. You have already said that you don't really feel you have someone you can turn to on a daily basis. We are all here for you and I am not trying to be negative. With your serious medical history, your doctor should be evaluating your present medication and making sure that it and the doses you are taking are correct. At the very least you would benefit from the support of his council. We know you are trying to be strong, but it is obvious that you need more than your own strength. Staying ahead of depression and not letting it get a grip on you is very important. We are all here for you, but please promise you will call and make an appointment. It is probably hard for you to see it right now, but it will make you feel better, it is always more frightening when you feel like you are loosing control of a situation. This will help you feel as if you are taking back control.
find thing to eat up you time.like church work or during the school term help kids with their homework over the phone,at lot of states have that.help at a hospital ot nursing home.when you do positive things to help others it makes you feel so good about yourself. plus the time goes by faster.
when you wish upon a star,you pray you wish comes true.
Yes, do find positive things to do ~ but make sure that your doctor knows how you are feeling. He needs to be monitoring your new medication, anyway.
I was put on anti-depressants & anti anxiety pills, once, and they made me worse so I stopped. You need to be sure that the drugs you take are necesasary and right for you. Discuss everything with your doctor & counsellor.
Like Helwa, I take as few drugs as possible, but you do need to take what you need and you do seem to need help of some kind at the moment. I am very keen on alternative remedies, but when I needed medication to save my life, I took it.
And remember, bad times pass!
"The secret of success is constancy to purpose" - Benjamin Disraeli.
Ak now that i undestand the severity of the situation with your depression and cutting please do not wait to seek out your doctor's help. Your meds were changed, and you said you are feeling anxious, cutting is an anxiety related illness as you know. I have a family member who is Bi polar so depression is one half, I notice the not eating ( not being able to) is the starting signal of a slippery slope down each time. See your Doctor, maybe you need a low dose of the meds that where stopped just to get you through this time.
I know you said you are trying not to fall back in but would you ask a diabetic to try to make insulin from sheer willpower? No? Then why expect so much from yourself. Please don't be mad a t my opinion, but I really think you need to see the doctor.